Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Felt breathlessness and chest pains. Taking medication for BP. ECG normal. Should I be alarmed?

Hi, I am a 45-year old female and currently taking medication for hypertension . Late last year, I had shortness of breathing and chest pains. My ECG and bloods test were all normal so they suspect GERD . I did endoscopy (OGD) which is also normal. I also saw a cardiologist and had a treadmill stress test. The diagnosis is Borderline abnormal treadmill ECG. Electrically equivocal treadmill ECG and subjectively negative treadmill ECG. Test comments: Borderline inferolateral ST depressions that worsens during late recovery. The doctor told me nothing to worry. Although he scheduled me for a Nuclear Cardiology Test in Aug this year. Should I be alarmed? Thanks in advance
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Thanks for your query.
On the background of hypertension, chest pain along with breathlessness and equivoval treadmill makes one cautious for possible cardivascular complications. It's not really a serious one this time but warrants a thorough follow up with cardiologist. You should go with the advice of your treating doctor...

Best wishes
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor